REAL

Oscillation criteria for second order superlinear neutral delay differential equations

Saker, Samir and Manojlović, Jelena (2004) Oscillation criteria for second order superlinear neutral delay differential equations. Electronic Journal of Qualitative Theory of Differential Equations, 2004 (10). pp. 1-22. ISSN 1417-3875

[img]
Preview
Text
p187.pdf

Download (178Kb) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Mar 2015 10:24
Last Modified: 21 Mar 2015 10:24
URI: http://real.mtak.hu/id/eprint/22734

Actions (login required)

View Item View Item